Volume 24, Issue 4
Nonexistence of Smooth Axially Symmetric Harmonic Maps from B3 into S2

Weiyue Ding & Guofang Wang

J. Part. Diff. Eq., 24 (2011), pp. 289-296.

Published online: 2011-11

Preview Purchase PDF 61 1666
Export citation
  • Abstract

Inspired by the construction of blow-up solutions of the heat flow of harmonic maps from D^2 into S^2 via maximum principle (Chang et al., J. Diff. Geom., 36, 1992, pp. 507-515.) we provide examples of nonexistence of smooth axially symmetric harmonic maps from B^3 into S^2 with smooth boundary maps of degree zero.

  • Keywords

Harmonic map axially symmetry non-existence

  • AMS Subject Headings

58E20 35J60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-24-289, author = {}, title = {Nonexistence of Smooth Axially Symmetric Harmonic Maps from B3 into S2}, journal = {Journal of Partial Differential Equations}, year = {2011}, volume = {24}, number = {4}, pages = {289--296}, abstract = {

Inspired by the construction of blow-up solutions of the heat flow of harmonic maps from D^2 into S^2 via maximum principle (Chang et al., J. Diff. Geom., 36, 1992, pp. 507-515.) we provide examples of nonexistence of smooth axially symmetric harmonic maps from B^3 into S^2 with smooth boundary maps of degree zero.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v24.n4.1}, url = {http://global-sci.org/intro/article_detail/jpde/5211.html} }
TY - JOUR T1 - Nonexistence of Smooth Axially Symmetric Harmonic Maps from B3 into S2 JO - Journal of Partial Differential Equations VL - 4 SP - 289 EP - 296 PY - 2011 DA - 2011/11 SN - 24 DO - http://doi.org/10.4208/jpde.v24.n4.1 UR - https://global-sci.org/intro/article_detail/jpde/5211.html KW - Harmonic map KW - axially symmetry KW - non-existence AB -

Inspired by the construction of blow-up solutions of the heat flow of harmonic maps from D^2 into S^2 via maximum principle (Chang et al., J. Diff. Geom., 36, 1992, pp. 507-515.) we provide examples of nonexistence of smooth axially symmetric harmonic maps from B^3 into S^2 with smooth boundary maps of degree zero.

Weiyue Ding & Guofang Wang . (2019). Nonexistence of Smooth Axially Symmetric Harmonic Maps from B3 into S2. Journal of Partial Differential Equations. 24 (4). 289-296. doi:10.4208/jpde.v24.n4.1
Copy to clipboard
The citation has been copied to your clipboard